Volume 5, No 3 (2017)

Some results on totally n-*-paranormal operators
M.H.M.Rashid
Gulf J. Math. pp. 1-17
Retrieve article in: Full-Text PDF

Controllability for a second-order evolution inclusion
Aurelian Cernea
Gulf J. Math. pp. 18-25
Retrieve article in: Full-Text PDF

Real forms of strange Lie superalgebras and the Frobenius-Schur method
Ching-I Hsin
Gulf J. Math. pp. 26-33
Retrieve article in: Full-Text PDF

On the Chebyshev polynomial coefficient problem of some subclasses of bi-univalent functions
Sahsene Altinkaya and Sibel Yalcin
Gulf J. Math. pp. 34-40
Retrieve article in: Full-Text PDF

Existence of solutions for a nonhomogeneous p(x)-biharmonic problem
Azeddine Baalal and Abdelbaset Qabil
Gulf J. Math. pp. 41-47
Retrieve article in: Full-Text PDF

An estimation of the V-conjugation operator
Samra Sadikovic
Gulf J. Math. pp. 48-60
Retrieve article in: Full-Text PDF

On α-semiderivations and commutativity of Γ-rings
Kyung Ho Kim
Gulf J. Math. pp. 61-69
Retrieve article in: Full-Text PDF

Essentially generalized λ-slant Hankel operators
Gopal Datt and Anshika Mittal
Gulf J. Math. pp. 70-78
Retrieve article in: Full-Text PDF

On sfp-injective and sfp-flat modules
C. Selvaraj and P. Prabakaran
Gulf J. Math. pp. 79-90
Retrieve article in: Full-Text PDF

Convergence results for nearly asymptotically quasi-nonexpansive mappings in hyperbolic spaces
Gurucharan Singh Saluja
Gulf J. Math. pp. 91-107
Retrieve article in: Full-Text PDF